• Previous Article
    New general decay result for a fourth-order Moore-Gibson-Thompson equation with memory
  • ERA Home
  • This Issue
  • Next Article
    Energy minimization and preconditioning in the simulation of athermal granular materials in two dimensions
March  2020, 28(1): 423-432. doi: 10.3934/era.2020024

On the mutual singularity of multifractal measures

Analysis, Probability and Fractals Laboratory LR18ES17, Faculty of Sciences of Monastir, Department of Mathematics, 5019-Monastir, Tunisia

* Corresponding author: Zied Douzi

Received  February 2020 Revised  February 2020 Published  March 2020

The aim of this article is to show that the multifractal Hausdorff and packing measures are mutually singular, which in particular provides an answer to Olsen's questions.

Citation: Zied Douzi, Bilel Selmi. On the mutual singularity of multifractal measures. Electronic Research Archive, 2020, 28 (1) : 423-432. doi: 10.3934/era.2020024
References:
[1]

N. Attia and B. Selmi, Regularities of multifractal Hewitt-Stromberg measures, Commun. Korean Math. Soc., 34 (2019), 213-230.  doi: 10.4134/CKMS.c180030.  Google Scholar

[2]

N. Attia and B. Selmi, A multifractal formalism for Hewitt-Stromberg measures, Journal of Geometric Analysis, (2019). doi: 10.1007/s12220-019-00302-3.  Google Scholar

[3]

F. Ben NasrI. Bhouri and Y. Heurteaux, The validity of the multifractal formalism: results and examples, Adv. in Math, 165 (2002), 264-284.  doi: 10.1006/aima.2001.2025.  Google Scholar

[4]

M. Das, Pointwise Local Dimensions, Ph.D. Thesis, The Ohio State University, 1996.  Google Scholar

[5]

M. Das, Hausdorff measures, dimensions and mutual singularity, Trans. Amer. Math. Soc., 357 (2005), 4249-4268.  doi: 10.1090/S0002-9947-05-04031-6.  Google Scholar

[6]

L. Olsen, A multifractal formalism, Adv. in Math., 116 (1995), 82-196.  doi: 10.1006/aima.1995.1066.  Google Scholar

[7]

M. Wu, The singularity spectrum $f(\alpha)$ of some Moranfractals, Monatsh Math., 144 (2005), 141-155.  doi: 10.1007/s00605-004-0254-3.  Google Scholar

[8]

W. Zhiying and W. Zhixiong, Sequences of substitutions and related topics, Adv Math (China)., 18 (1989), 270-293.   Google Scholar

show all references

References:
[1]

N. Attia and B. Selmi, Regularities of multifractal Hewitt-Stromberg measures, Commun. Korean Math. Soc., 34 (2019), 213-230.  doi: 10.4134/CKMS.c180030.  Google Scholar

[2]

N. Attia and B. Selmi, A multifractal formalism for Hewitt-Stromberg measures, Journal of Geometric Analysis, (2019). doi: 10.1007/s12220-019-00302-3.  Google Scholar

[3]

F. Ben NasrI. Bhouri and Y. Heurteaux, The validity of the multifractal formalism: results and examples, Adv. in Math, 165 (2002), 264-284.  doi: 10.1006/aima.2001.2025.  Google Scholar

[4]

M. Das, Pointwise Local Dimensions, Ph.D. Thesis, The Ohio State University, 1996.  Google Scholar

[5]

M. Das, Hausdorff measures, dimensions and mutual singularity, Trans. Amer. Math. Soc., 357 (2005), 4249-4268.  doi: 10.1090/S0002-9947-05-04031-6.  Google Scholar

[6]

L. Olsen, A multifractal formalism, Adv. in Math., 116 (1995), 82-196.  doi: 10.1006/aima.1995.1066.  Google Scholar

[7]

M. Wu, The singularity spectrum $f(\alpha)$ of some Moranfractals, Monatsh Math., 144 (2005), 141-155.  doi: 10.1007/s00605-004-0254-3.  Google Scholar

[8]

W. Zhiying and W. Zhixiong, Sequences of substitutions and related topics, Adv Math (China)., 18 (1989), 270-293.   Google Scholar

[1]

Godofredo Iommi, Bartłomiej Skorulski. Multifractal analysis for the exponential family. Discrete & Continuous Dynamical Systems - A, 2006, 16 (4) : 857-869. doi: 10.3934/dcds.2006.16.857

[2]

Juan Wang, Xiaodan Zhang, Yun Zhao. Dimension estimates for arbitrary subsets of limit sets of a Markov construction and related multifractal analysis. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2315-2332. doi: 10.3934/dcds.2014.34.2315

[3]

Julien Barral, Yan-Hui Qu. On the higher-dimensional multifractal analysis. Discrete & Continuous Dynamical Systems - A, 2012, 32 (6) : 1977-1995. doi: 10.3934/dcds.2012.32.1977

[4]

Mario Roy, Mariusz Urbański. Multifractal analysis for conformal graph directed Markov systems. Discrete & Continuous Dynamical Systems - A, 2009, 25 (2) : 627-650. doi: 10.3934/dcds.2009.25.627

[5]

Zhihui Yuan. Multifractal analysis of random weak Gibbs measures. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5367-5405. doi: 10.3934/dcds.2017234

[6]

Steve Hofmann, Dorina Mitrea, Marius Mitrea, Andrew J. Morris. Square function estimates in spaces of homogeneous type and on uniformly rectifiable Euclidean sets. Electronic Research Announcements, 2014, 21: 8-18. doi: 10.3934/era.2014.21.8

[7]

Yuan Lou, Dongmei Xiao, Peng Zhou. Qualitative analysis for a Lotka-Volterra competition system in advective homogeneous environment. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 953-969. doi: 10.3934/dcds.2016.36.953

[8]

Wenjuan Jia, Yingjie Deng, Chenyang Xin, Xiaodong Liu, Witold Pedrycz. A classification algorithm with Linear Discriminant Analysis and Axiomatic Fuzzy Sets. Mathematical Foundations of Computing, 2019, 2 (1) : 73-81. doi: 10.3934/mfc.2019006

[9]

Fengqi Yi, Hua Zhang, Alhaji Cherif, Wenying Zhang. Spatiotemporal patterns of a homogeneous diffusive system modeling hair growth: Global asymptotic behavior and multiple bifurcation analysis. Communications on Pure & Applied Analysis, 2014, 13 (1) : 347-369. doi: 10.3934/cpaa.2014.13.347

[10]

Lars Olsen. First return times: multifractal spectra and divergence points. Discrete & Continuous Dynamical Systems - A, 2004, 10 (3) : 635-656. doi: 10.3934/dcds.2004.10.635

[11]

Imen Bhouri, Houssem Tlili. On the multifractal formalism for Bernoulli products of invertible matrices. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1129-1145. doi: 10.3934/dcds.2009.24.1129

[12]

Alain Miranville, Costică Moroşanu. Analysis of an iterative scheme of fractional steps type associated to the nonlinear phase-field equation with non-homogeneous dynamic boundary conditions. Discrete & Continuous Dynamical Systems - S, 2016, 9 (2) : 537-556. doi: 10.3934/dcdss.2016011

[13]

Hong-Zhi Wei, Xin Zuo, Chun-Rong Chen. Unified vector quasiequilibrium problems via improvement sets and nonlinear scalarization with stability analysis. Numerical Algebra, Control & Optimization, 2020, 10 (1) : 107-125. doi: 10.3934/naco.2019036

[14]

Vaughn Climenhaga. Multifractal formalism derived from thermodynamics for general dynamical systems. Electronic Research Announcements, 2010, 17: 1-11. doi: 10.3934/era.2010.17.1

[15]

Alessandro Fonda, Rafael Ortega. Positively homogeneous equations in the plane. Discrete & Continuous Dynamical Systems - A, 2000, 6 (2) : 475-482. doi: 10.3934/dcds.2000.6.475

[16]

Alexander Krasnosel'skii, Alexei Pokrovskii. On subharmonics bifurcation in equations with homogeneous nonlinearities. Discrete & Continuous Dynamical Systems - A, 2001, 7 (4) : 747-762. doi: 10.3934/dcds.2001.7.747

[17]

Mohammad Shafiee. A note on $2$-plectic homogeneous manifolds. Journal of Geometric Mechanics, 2015, 7 (3) : 389-394. doi: 10.3934/jgm.2015.7.389

[18]

Matthew B. Rudd. Statistical exponential formulas for homogeneous diffusion. Communications on Pure & Applied Analysis, 2015, 14 (1) : 269-284. doi: 10.3934/cpaa.2015.14.269

[19]

Li Ma, De Tang. Evolution of dispersal in advective homogeneous environments. Discrete & Continuous Dynamical Systems - A, 2020, 40 (10) : 5815-5830. doi: 10.3934/dcds.2020247

[20]

François Blanchard, Wen Huang. Entropy sets, weakly mixing sets and entropy capacity. Discrete & Continuous Dynamical Systems - A, 2008, 20 (2) : 275-311. doi: 10.3934/dcds.2008.20.275

2018 Impact Factor: 0.263

Metrics

  • PDF downloads (54)
  • HTML views (109)
  • Cited by (0)

Other articles
by authors

[Back to Top]